Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Dec 29, 2006, 3:38 PM CST for Johnson County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 29, 2006, 3:38 PM CST (21:38 UTC)
- Expired
- Dec 29, 2006, 4:30 PM CST
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Johnson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 28 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 29, 3:45 PM CST | TORNADO | Rio Vista, TX | SEVERAL HOMES AND STRUCTURES SEVERELY DAMAGED. ALSO REPORT OF TREE THROUGH CAR WINDSHIELD. |
| Dec 29, 3:52 PM CST | HAIL 1.75 | Cleburne, TX | MAIN STREET IN CLEBURNE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 29, 12:42 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 292138 TORFWD TXC251-292230- /O.NEW.KFWD.TO.W.0039.061229T2138Z-061229T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 338 PM CST FRI DEC 29 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... CENTRAL JOHNSON COUNTY IN NORTH CENTRAL TEXAS * UNTIL 430 PM CST * AT 336 PM CST...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS 15 MILES SOUTH OF CLEBURNE...MOVING NORTH AT 25 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... CLEBURNE BY 410 PM CST KEENE AND 7 MILES WEST OF ALVARADO BY 420 PM CST JOSHUA BY 430 PM CST TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3216 9752 3228 9720 3252 9716 3252 9750 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 1:33 PM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Dec 29, 1:33 PM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 133 PM CST FRI DEC 29 2006 .UPDATE... HAVE ISSUED TORNADO WATCH 887 TO INCLUDE THE NORTHERN HALF OF NORTH TEXAS. BOTH TORNADO WATCH 886 AND 887 WILL EXPIRE AT 8 PM. EFFECTIVELY...THERE IS A TORNADO WATCH OUT FOR ALL OF NORTH TEXAS EXCEPT FOR LAMAR...DELTA...AND HOPKINS COUNTIES. TORNADOES HAVE ALREADY TOUCHED DOWN IN CORYELL AND ERATH COUNTIES. /13 && .PREV DISCUSSION... /ISSUED 1246 PM CST FRI DEC 29 2006/ UPDATE... HAVE UPDATED GRIDS TO INCLUDE TORNADO WATCH 886 WHICH IS ALONG AND SOUTH OF A LINE FROM CROSS PLAINS...TO GRANBURY...TO ATHENS UNTIL 8 PM. WARM FRONT LIES IN THIS REGION AND GIVEN THE EXTRA VORTICITY ALONG THE BOUNDARY AND THE HUGE AMOUNTS OF STORM RELATIVE HELICITY... TORNADO WATCH SEEMS LOGICAL. /13 PREV DISCUSSION... /ISSUED 1123 AM CST FRI DEC 29 2006/ AVIATION... SHOWERS CONTINUE TO STREAM NORTH IN SOUTHERLY FLOW AHEAD OF STRONG UPPER LOW NOW SITUATED IN NORTHERN MEXICO/SOUTHERN NM. HAVE GRADUALLY INCREASED SH/TS ACTIVITY IN THE TAFS OVER THE NEXT SEVERAL HOURS. AGREE WITH CWSU THAT MAIN FRONTOGENETIC FORCING AND TIMING OF STRONGEST STORMS SHOULD BE EARLIER THAN WAS STATED IN PREVIOUS TAFS...AND HAVE SHIFTED +TSRA A FEW HRS EARLIER AT ALL SITES. AS FAR AS THE CIGS...FOR NOW HAVE KEPT THEM IN THE MVFR CAT...BUT THIS AND OTHER ASPECTS OF THE AVIATION FORECAST WILL LIKELY NEED ADJUSTING AS THE EVENT UNFOLDS...AS IFR CIGS ARE ENTIRELY POSSIBLE. THE COLD FRONT WILL MOVE THROUGH THIS EVENING... LIKELY ACCOMPANIED BY A SQUALL LINE. EXPECT CIGS TO LIFT TO VFR BETWEEN 10-12Z TOMORROW MORNING AS MOISTURE RETREATS...WITH BKN VFR CIGS THRU EARLY AFTERNOON. GUSTY EASTERLY WINDS WILL DIMINISH SLIGHTLY AFTER SUNSET TONIGHT AND BECOME MORE SOUTHERLY BY 10Z... FINALLY VEERING TO THE SW AROUND 6-8 KTS BY 15Z TOMORROW. /13 PREV DISCUSSION... /ISSUED 1103 AM CST FRI DEC 29 2006/ DISCUSSION... FORECAST STILL ON TRACK AS LARGE AND POWERFUL UPPER CYCLONE DRIFTS EASTWARD ACROSS NORTHERN MEXICO AND SOUTHERN NEW MEXICO. ELEVATED CONVECTION CONTINUES TO GRADUALLY INTENSIFY ACROSS NORTH AND CENTRAL TEXAS...WITH STRONGEST CLUSTER CURRENTLY LOCATED VCNTY WACO. COLD FRONT WAS STRENGTHENING TO OUR WEST AND WILL MOVE INTO WESTERN ZONES THIS AFTERNOON...LIKELY ACCOMPANIED BY LINEAR MCS. SEVERE THREAT WILL CONTINUE FOR TODAY AND TONIGHT...WITH HAIL POTENTIAL IN THE MAINLY ELEVATED CLUSTERS AHEAD OF THE FRONT AND WITH WIND/MARGINAL HAIL ALONG LINEAR MCS ACTIVITY. HEAVY RAINS ALSO EXPECTED IN SOME AREAS WITH PWATS WELL OVER 1 INCH AND REPEAT DEVELOPMENT OF NORTH-SOUTH CLUSTERS. NEW MODELS CONTINUE TO TREND SLIGHTLY SLOWER WITH EASTWARD PROGRESSION OF THE COMPLEX UPPER CYCLONE. HOWEVER...A SLIGHTLY SLOWER MOVEMENT DOES NOT LOOK LIKE IT WILL HAVE A HUGE IMPACT ON SENSIBLE WEATHER ACROSS NORTH TEXAS. THE MAIN FEATURE TO WATCH THIS AFTERNOON AND EVENING IS THE STRONG VORTICITY MAXIMUM LOCATED NEAR CHIHUAHUA MEXICO OR ABOUT 150 MI SW OF KMRF. THIS CIRCULATION FEATURE AND ASSOCIATED SHORTWAVE TROUGH WILL ROTATE INTO WEST TEXAS THIS AFTERNOON AND ACROSS MOST OF NORTH TEXAS BY SATURDAY. ASSOCIATED DRY SLOT/UPPER SUBSIDENCE LIKELY TO OVERSPREAD ALL OF NORTH TEXAS BY SATURDAY AFTERNOON EVEN THOUGH MAIN UPPER LOW CENTER MAY STILL BE IN THE TEXAS PANHANDLE. WILL MAKE SOME MINOR UPDATES TO GRIDS FOR THIS AFTERNOON TO FINE TUNE POPS AND QPF. /09 PREV DISCUSSION... /ISSUED 533 AM CST FRI DEC 29 2006/ AVIATION... UPPER LOW STILL SLOWER THAN MODELS HAVE FCST IN RECENT DAYS...SO LOOK FOR MVFR CIGS/VCSH/SPOTTY -RA THRU 17Z-19Z PD TDY OVER N TX TAF SITES. AS ELEVATED INVERSION(CAP) RISES WITH APPROACHING LARGE- SCALE LIFT THIS AFTN...PREVAILING VFR CIGS WITH OCNL -SHRA WILL PREVAIL...THEN INCREASING CHANCES OF TSRA TO OCCUR IN 00Z-08Z TIME FRAME...AS CD FNT OVERTAKES SFC TROF OVER THE REGION. TOUGH FCST AND SEVERAL AMDS LIKELY IN COMING 12-24 HRS. FOR NOW...ELY FLO TO BECOME SELY BY 21Z AND BE GSTY 20-25 KTS...THEN SHIFT W/SW 10-15 KTS BEHIND BOUNDARY/FNT ARND 09Z SAT WITH CIGS GOING VFR (AS/AC/CS). PREV DISCUSSION... /ISSUED 440 AM CST FRI DEC 29 2006/ DISCUSSION... 440 AM CST CHALLENGING FORECAST ONCE AGAIN. POTENT UPPER LOW CONTINUES TO TAKE ITS TIME APPROACHING TEXAS. WHILE THE RAIN EVENT HAS BEEN CONTINUALLY DELAYED...THE RETARDED PROGRESSION OF THE SYSTEM HAS ACTUALLY ALLOWED THE ATMOSPHERE TO PRIME ITSELF FOR SIGNIFICANT RAIN. MOISTURE CONTINUES TO DEEPEN...AND PROJECTED PWATS WILL BE EXTRAORDINARY FOR LATE DECEMBER. SIGNIFICANT CONVECTION REMAINS OVER WEST TEXAS...WITH DEEP SOUTHERLY STEERING FLOW LIMITING EASTWARD PROGRESS. AS UPPER SYSTEM APPROACHES...MID-LEVELS WILL CONTINUE TO MOISTEN AND DESTABILIZE. CONVECTION SHOULD BE PRIMARILY ELEVATED TODAY...BUT CAP WILL GRADUALLY ERODE THROUGH DYNAMIC LIFTING. DRYLINE WILL REACH WESTERN CWA NEAR SUNSET. ACCOMPANYING SQUALL LINE WILL TRAVERSE CWA AT AN HOUR WHEN SFC-BASED INSTABILITY WILL BE MINIMIZED. MP FRONT WILL PIVOT AROUND BASE OF SYSTEM...MORE OR LESS OVERTAKING THE DRYLINE TONIGHT. LIFT FROM THE RESULTING SFC BOUNDARY WILL COINCIDE WITH INTENSE LARGE-SCALE ASCENT TO ALLOW FOR DEEP CONVECTION AND WIDESPREAD RAIN ACROSS CWA TONIGHT. SEVERE POTENTIAL REMAINS ON THE LOW END...BUT HAIL MAY ACCOMPANY THE STRONGER CELLS. POTENTIAL FOR SFC-BASED STORMS IN SE ZONES TODAY...BUT WIND THREAT SHOULD BE LIMITED TO NEAR-BOUNDARY CONVECTION TONIGHT. PRECIPITATION EFFICIENCY WILL CONTINUE TO INCREASE DURING THE DAY. INTENSE SPEED SHEAR IS PERPENDICULAR TO EVENTUAL SFC BOUNDARY PASSAGE TONIGHT. SUCH UNIDIRECTIONAL SHEAR WILL FAVOR SOME TRAINING ECHOES AND LOCALLY HEAVY RAIN THROUGHOUT THE EVENT. AFTER THE BIG EVENT...SEASONAL TEMPERATURES WILL PREVAIL INTO THE NEW YEAR. ANOTHER SOUTHERN STREAM STORM SYSTEM WILL APPROACH THE MIDDLE OF NEXT WEEK. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 51 59 39 / 100 100 20 10 WACO, TX 70 51 64 41 / 100 100 10 10 PARIS, TX 64 55 60 41 / 60 100 50 20 DENTON, TX 65 51 58 37 / 100 100 20 10 MCKINNEY, TX 66 53 59 37 / 100 100 30 10 DALLAS, TX 67 52 59 40 / 100 100 20 10 TERRELL, TX 68 53 60 40 / 90 100 20 10 CORSICANA, TX 70 53 63 41 / 90 100 20 10 TEMPLE, TX 71 50 65 42 / 100 100 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99
Hazardous weather outlook, Dec 29, 3:25 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CST FRI DEC 29 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 325 PM CST FRI DEC 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS WILL CONTINUE OVER ALL OF NORTH TEXAS THIS EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. THE ATMOSPHERE IS PRIMED FOR ROTATING STORMS...AND TORNADOES WILL BE THE MAIN THREAT DURING THE AFTERNOON AND EARLY EVENING HOURS. A TORNADO WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH 8 PM. SEVERAL TORNADOES HAVE ALREADY BEEN REPORTED. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND LOCALIZED DAMAGING WINDS TO 60 MPH WILL ALSO BE POSSIBLE...NAMELY WITH A SQUALL LINE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. FINALLY... LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN... A CHANCE OF THUNDERSTORMS WILL LINGER OVER THE EASTERN HALF OF NORTH TEXAS THROUGH SATURDAY EVENING...AS AN UPPER LOW ROTATES OUT OF THE AREA AND A COLD FRONT CONTINUES MOVING EAST. SOME LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE. THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN HALF OF NORTH TEXAS WEDNESDAY NIGHT AND WILL EXPAND TO INCLUDE ALL OF NORTH TEXAS BY THURSDAY MORNING AS A LARGE UPPER LEVEL LOW APPROACHES THE REGION. THUNDERSTORM CHANCES SHOULD END NORTHWEST TO SOUTHEAST LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35 DURING THE OVERNIGHT HOURS. 13
In the hours before
Local storm report, Dec 29, 2:06 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TORNADO CLIFTON 31.78N 97.58W
12/29/2006 BOSQUE TX EMERGENCY MNGR
REPORTS OF WEAK SHORT LIVED TOUCHDOWNS BUT NO DAMAGE AS
STORM MOV NSpecial weather statement, Dec 29, 2:10 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 210 PM CST FRI DEC 29 2006 TXZ094-292045- FANNIN- 210 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN FANNIN COUNTY AT 210 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES NORTHEAST OF BONHAM...MOVING NORTH AT 35 MPH. THE COMMUNITY OF TELEPHONE IS IN THE PATH OF THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3363 9612 3361 9591 3407 9581 3410 9608
Special weather statement, Dec 29, 2:13 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 213 PM CST FRI DEC 29 2006 TXZ133-292045- JOHNSON- 213 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN JOHNSON COUNTY AT 213 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF CLEBURNE...MOVING NORTH AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BURLESON...CLEBURNE... GODLEY...JOSHUA...KEENE AND CLEBURNE STATE PARK. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. IF THIS STORM CONTINUES ON ITS PRESENT COURSE AND INTENSITY...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3214 9762 3220 9734 3254 9732 3255 9762
Local storm report, Dec 29, 2:21 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TORNADO OGLESBY 31.42N 97.51W
12/29/2006 CORYELL TX PUBLIC
GERALD BELL REP 12 STRUCTURES DAMAGED WITH ROOFS OFF
BARNS AND OUTBUILDINGS DESTROYED NEAR FM 185 AND US 84
INTERSECTION NO INJURIES REPORTEDLocal storm report, Dec 29, 2:41 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TORNADO 2 W GROESBECK 31.52N 96.57W
12/29/2006 LIMESTONE TX AMATEUR RADIO
REPORT OF STRUCTURAL DAMAGE WITH POSSIBLE INJURIES 2W
GROESBECK ON 164Local storm report, Dec 29, 3:09 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TORNADO 8 NE CLIFTON 31.86N 97.48W
12/29/2006 BOSQUE TX TRAINED SPOTTER
LARGE TORNADO ON GROUND 8 NE CLIFTON 1/4 MI WIDEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 11:13 AM CST | Special Weather Statement | FWD | Bosque | 32 min |
| Dec 29, 11:29 AM CST | Special Weather Statement | FWD | Freestone | 31 min |
| Dec 29, 11:45 AM CST | Special Weather Statement | FWD | Freestone | 30 min |
| Dec 29, 11:53 AM CST | Severe Thunderstorm Warning | FWD | Freestone | 37 min |
| Dec 29, 12:00 PM CST | Special Weather Statement | FWD | Navarro | 30 min |
| Dec 29, 12:03 PM CST | Special Weather Statement | FWD | Johnson | 27 min |
| Dec 29, 12:11 PM CST | Severe Thunderstorm Warning | FWD | Navarro | 34 min |
| Dec 29, 12:18 PM CST | Special Weather Statement | FWD | Rockwall | 42 min |
| Dec 29, 12:25 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 12:37 PM CST | Special Weather Statement | FWD | Coryell | 23 min |
| Dec 29, 12:44 PM CST | Tornado Warning | FWD | Coryell | 31 min |
| Dec 29, 12:53 PM CST | Special Weather Statement | FWD | Erath | 37 min |
| Dec 29, 12:55 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 1:03 PM CST | Special Weather Statement | FWD | Bosque | 27 min |
| Dec 29, 1:08 PM CST | Tornado Warning | FWD | McLennan | 27 min |
| Dec 29, 1:13 PM CST | Tornado Warning | FWD | Erath | 62 min |
| Dec 29, 1:14 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:21 PM CST | Tornado Warning | FWD | Bosque | 54 min |
| Dec 29, 1:24 PM CST | Special Weather Statement | FWD | Falls | 36 min |
| Dec 29, 1:31 PM CST | Tornado Warning | FWD | Falls | 19 min |
| Dec 29, 1:34 PM CST | Tornado Warning | FWD | Bell, Coryell | 41 min |
| Dec 29, 1:41 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton | 64 min |
| Dec 29, 1:48 PM CST | Tornado Warning | FWD | Limestone | 42 min |
| Dec 29, 1:56 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:59 PM CST | Special Weather Statement | FWD | Hood | 31 min |
| Dec 29, 2:02 PM CST | Special Weather Statement | FWD | Hunt | 28 min |
| Dec 29, 2:13 PM CST | Special Weather Statement | FWD | Johnson | 32 min |
| Dec 29, 2:16 PM CST | Tornado Warning | FWD | Coryell | 25 min |
| Dec 29, 2:17 PM CST | Severe Thunderstorm Warning | FWD | Johnson | 58 min |
| Dec 29, 2:28 PM CST | Tornado Warning | FWD | Navarro | 47 min |
| Dec 29, 2:34 PM CST | Tornado Warning | FWD | Bosque, McLennan | 56 min |
| Dec 29, 2:35 PM CST | Tornado Warning | FWD | Johnson | 40 min |
| Dec 29, 3:11 PM CST | Tornado Warning | FWD | Jack, Palo Pinto | 49 min |
| Dec 29, 3:15 PM CST | Tornado Warning | FWD | Hill | 30 min |
| Dec 29, 3:25 PM CST | Tornado Warning | FWD | Leon | 50 min |
| Dec 29, 3:31 PM CST | Severe Thunderstorm Warning | FWD | Tarrant, Wise | 44 min |
| Dec 29, 3:42 PM CST | Tornado Warning | FWD | Johnson | 48 min |
| Dec 29, 3:44 PM CST | Tornado Warning | FWD | Bell | 46 min |
| Dec 29, 3:47 PM CST | Tornado Warning | FWD | Hill, McLennan | 43 min |
| Dec 29, 4:00 PM CST | Special Weather Statement | FWD | Tarrant | 30 min |
| Dec 29, 4:13 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Dec 29, 4:16 PM CST | Severe Thunderstorm Warning | FWD | Freestone, Leon | 59 min |
| Dec 29, 4:16 PM CST | Tornado Warning | FWD | Tarrant | 44 min |
| Dec 29, 4:25 PM CST | Tornado Warning | FWD | Bell | 35 min |
| Dec 29, 4:43 PM CST | Severe Thunderstorm Warning | FWD | McLennan | 40 min |
| Dec 29, 4:48 PM CST | Tornado Warning | FWD | Freestone, Limestone | 57 min |
| Dec 29, 5:13 PM CST | Special Weather Statement | FWD | Hopkins | 32 min |
| Dec 29, 5:19 PM CST | Flash Flood Warning | FWD | Denton | 3 hr |
| Dec 29, 5:26 PM CST | Special Weather Statement | FWD | Coryell | 49 min |
| Dec 29, 5:36 PM CST | Special Weather Statement | FWD | Henderson, Van Zandt | 24 min |
| Dec 29, 5:39 PM CST | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| Dec 29, 5:44 PM CST | Tornado Warning | FWD | Freestone | 46 min |
| Dec 29, 5:46 PM CST | Tornado Warning | FWD | Milam, Robertson | 44 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.